Had Botox Injected Under Eyes 4 Months Ago and They Remain Asymmetric

Tags:4 months post-op

I had Botox injected under my eyes 4 months ago and they have remained asymmetric and puffy. I'm very worried that this will be permanent. I look 10 years older and tired now. It looks like I have two scars under my eyes. One is longer than the other. My eyes are black it's to difficult to close them. What should I do? Please help me. People have told me I needed to be patient and wait up to a year for my final results. My life is terrible now. I am depressed and lonely. My zygomatic bones have also drooped down.

user1764872

F, 39, Puerto Rico

Hey there,

Interestingly enough, this happened to me about 5 days after I had my tarus muscles injected with Botox - my under eyes are puffy and I also have some slight bruising. It's about 8 days later and I still have it. I know bruising and swelling are common side effects of the procedure, but I found it so weird that it happened several days after the fact. 

I would go back to the person who injected the area, and before having them do anything to "correct it" or undergoing more Botox, you may want to take their suggestions to another provider to see if what they say in response to your side effects is actually correct.

It's easy to want to trust everyone that wears a white coat or sounds convincing, but I find that the best advocate for your health is yourself. Best of luck to you!